RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 521–528 (Mi de10362)  

This article is cited in 5 scientific papers (total in 6 papers)

Partial Differential Equations

Critical Exponents for the Absence of Solutions for Systems of Quasilinear Parabolic Inequalities

S. I. Pokhozhaeva, A. Teseib

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b La Sapienza University, Romе, Italy

Full text: PDF file (773 kB)

English version:
Differential Equations, 2001, 37:4, 551–558

Bibliographic databases:

UDC: 517.956.4
Received: 20.03.2000

Citation: S. I. Pokhozhaev, A. Tesei, “Critical Exponents for the Absence of Solutions for Systems of Quasilinear Parabolic Inequalities”, Differ. Uravn., 37:4 (2001), 521–528; Differ. Equ., 37:4 (2001), 551–558

Citation in format AMSBIB
\Bibitem{PokTes01}
\by S.~I.~Pokhozhaev, A.~Tesei
\paper Critical Exponents for the Absence of Solutions for Systems of Quasilinear Parabolic Inequalities
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 521--528
\mathnet{http://mi.mathnet.ru/de10362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854047}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 551--558
\crossref{https://doi.org/10.1023/A:1019235708629}


Linking options:
  • http://mi.mathnet.ru/eng/de10362
  • http://mi.mathnet.ru/eng/de/v37/i4/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Laptev, “Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains”, Math. Notes, 71:6 (2002), 782–793  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. G. Laptev, “Nonexistence of global solutions to parabolic porous-medium equations”, Comput. Math. Math. Phys., 42:8 (2002), 1146–1153  mathnet  mathscinet  zmath
    3. G. G. Laptev, “Non-existence of global solutions for higher-order evolution inequalities in unbounded cone-like domains”, Mosc. Math. J., 3:1 (2003), 63–84  mathnet  mathscinet  zmath
    4. K. O. Besov, “Critical Exponents for Nondiagonal Quasilinear Parabolic Systems”, Proc. Steklov Inst. Math., 248 (2005), 41–46  mathnet  mathscinet  zmath
    5. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Russian Math. Surveys, 61:2 (2006), 373–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Proc. Steklov Inst. Math., 270 (2010), 27–42  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:52
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019